Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Generalized minimum aberration for asymmetrical fractional factorial designs
Autore:
Xu, HQ; Wu, CFJ;
Indirizzi:
Univ Michigan, Dept Stat, Ann Arbor, MI 48109 USA Univ Michigan Ann ArborMI USA 48109 , Dept Stat, Ann Arbor, MI 48109 USA
Titolo Testata:
ANNALS OF STATISTICS
fascicolo: 2, volume: 29, anno: 2001,
pagine: 549 - 560
SICI:
0090-5364(200104)29:2<549:GMAFAF>2.0.ZU;2-N
Fonte:
ISI
Lingua:
ENG
Soggetto:
ORTHOGONAL ARRAYS; 2-LEVEL;
Keywords:
ANOVA; distance distribution; MacWilliams transforms; minimum aberration; orthogonal arrays; wordlength pattern;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Xu, HQ Univ Michigan, Dept Stat, Ann Arbor, MI 48109 USA Univ Michigan Ann Arbor MI USA 48109 Stat, Ann Arbor, MI 48109 USA
Citazione:
H.Q. Xu e C.F.J. Wu, "Generalized minimum aberration for asymmetrical fractional factorial designs", ANN STATIST, 29(2), 2001, pp. 549-560

Abstract

By studying treatment contrasts and ANOVA models, we propose a generalizedminimum aberration criterion for comparing asymmetrical fractional factorial designs. The criterion is independent of the choice of treatment contrasts and thus model-free. It works for symmetrical and asymmetrical designs, regular and nonregular designs. In particular, it reduces to the minimum aberration criterion for regular designs and the minimum G(2)-aberration criterion for two-level nonregular designs. In addition, by exploring the connection between factorial design theory and coding theory, we develop a complementary design theory for general symmetrical designs, which covers many existing results as special cases.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/10/20 alle ore 01:59:07